# SDR SWIA2021081060229

- Difficulty date: June 2, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N709SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10159
- Aircraft time: 45,156 hours, 29,331 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Frame
- Condition: Cracked
- Location: Wng-Bdy Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*WING-TO-BODY FAIRING FRAME AT FS 909 CRACKED, RIGHT SIDE. (MARKED)     (C-CHECK RO 8/6/2021)    REPAIRED WING-TO BODY FAIRING FRAME AT FS 909. RIGHT SIDE. REF: REO# 670-53-82-478 REV -A, DATE 2014-11-12.
